RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 1, Pages 35–46 (Mi mz6895)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation of differentiable functions by Fourier–Hermite sums

V. A. Abilov, S. A. Agahanov

Daghestan State University

Abstract: An asymptotic formula is derived for the divergence of Fourier–Hermite sums from the functions giving rise to them, for functions $f(x)$ whose $r$-th derivatives have a modulus of continuity not exceeding a given majorizing modulus of continuity.

Full text: PDF file (563 kB)

English version:
Mathematical Notes, 1969, 6:1, 479–486

Bibliographic databases:

UDC: 517.5
Received: 27.03.1969

Citation: V. A. Abilov, S. A. Agahanov, “Approximation of differentiable functions by Fourier–Hermite sums”, Mat. Zametki, 6:1 (1969), 35–46; Math. Notes, 6:1 (1969), 479–486

Citation in format AMSBIB
\Bibitem{AbiAga69}
\by V.~A.~Abilov, S.~A.~Agahanov
\paper Approximation of differentiable functions by Fourier--Hermite sums
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 1
\pages 35--46
\mathnet{http://mi.mathnet.ru/mz6895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=261251}
\zmath{https://zbmath.org/?q=an:0189.07801}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 1
\pages 479--486
\crossref{https://doi.org/10.1007/BF01450250}


Linking options:
  • http://mi.mathnet.ru/eng/mz6895
  • http://mi.mathnet.ru/eng/mz/v6/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Abilov, F. V. Abilova, “On the convergence of multiple Fourier–Hermite series”, Comput. Math. Math. Phys., 41:11 (2001), 1557–1577  mathnet  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    Full text:118
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020